I think I’m getting Parkinsons or Tardive Dyskinesia, today I started twitching uncontrollably for a little bit and it freaked me out. It’s a side effect of this new medication I’m on. Fuck. I think I have to get off of it, besides that it puts me at risk for diabetes and breast cancer, two things which already run in my family.

I hate it, I hate how clueless my doctor is and I hate how people don’t realize how bad side effects are on some medications. There are REALLY good reasons why people stop taking their psych meds, and these are some of them. But people call us crazy for not taking it.

ARG!!! Why do I have such a sucky disease whose treatments can cause a bazillion other sucky diseases.

Tardive dyskinesia is irreversible once it starts. I hope to God I don’t have it.

I’m sad and frusterated. I want to be healthy, but it’s like my mental health means a trade off with other aspects of my health. Why?

Zyprexa Side Effects

Tardive Dyskinesia

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.